MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP DI FAR SCREWS 7.00 X 55; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXP DI FAR SCREWS 7.00 X 55; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 179799755
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).(01) (b)(4), (11) unknown, (10) (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hospital: (b)(6).Date: (b(6) 2018.Present in theatre: yes.Name of surgeon: (b)(6).Product codes: (b)(4).Lot numbers - bdhs9sm, om8677, om8574, a11bfb3, ancb16.Impact to patient: revision surgery.Delay in procedure: none.Event details -rods fractured at t12 level and screws broken at l5 level.Revision surgery to replace rods and extend construct to s1 and pelvis.No problems during procedure.Awaiting collection of damaged/removed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: corrected data- description of event or problem, initial reporter name and address.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in united kingdom as follows: it was reported that on an unknown date, the rods fractured at t12 level and screws broken at l5 level.Revision surgery to replace rods and extend construct to s1 and pelvis was performed.No problems during procedure.This is report 3 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).

Brand Name
EXP DI FAR SCREWS 7.00 X 55
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9261790
Report Number1526439-2019-52340
Device Sequence Number2409477
Product Code NKB
UDI-Device Identifier10705034083841
UDI-Public10705034083841
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number179799755
Device Lot NumberANBFB3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2019
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer11/19/2019
12/11/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date11/21/2019
12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;